# SDR AALA202006309007

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 30,653 hours, 12,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR GUST LOCK GUIDE ARM HOLD OPEN DOWN TO RELEASE PIN SHEARED.  REPLACED PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-21.
